| Model Number |
C502 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient urine sample tested with tpuc3 total protein urine/csf gen.3 on a cobas 8000 c 502 module.No incorrect results were reported outside of the laboratory.The sample initially resulted in a total protein value of 0.01 g/l.The sample was repeated twice, resulting in values of 2.41 g/l with a data flag and 3.33 g/l.The total protein reagent lot number was 63953401, with an expiration date of 31-aug-2023.
Additional Manufacturer Narrative
Upon review of the alarm trace, no relevant alarms were observed.The last calibration done on 09-jun-2022 had an error.Quality control recovery was within specifications.On review of the reaction kinetics of the questionable measurement, it was observed that there was no increase in absorbance signal, which is an indicator that no or little sample was pipetted.The investigation determined the issue to be consistent with incorrect pre-analytic sample handling.